# SDR AALA200802546

- Difficulty date: September 18, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 53,249 hours, 27,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LONGERON 2 RT AFT OF BS 1418.  REPAIRED IN ACCORDANCE WITH AARD 53-30-00-2.
